# SDR DALA2024020201489

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 64,783 hours, 30,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Paint
- Condition: Missing
- Location: Repair Doubler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 DISC: AAI FINDING: DURING INSPECTION OF EXISTING REPAIR DOUBLER LOCATED ON T HE FUSELAGE EXTERIOR, LOCATED ON THE RIGHTHAND SIDE FR69-FR 70 BETWEEN STR 31R AND STR 32R (LAV VENT EXHAUST) REF ER/A 589202-14AD REV A: NU MEROUS FASTERS THROUGHOUT THE REPAIR ARE MISSING PROTECTIVE FINISH/PAINT. C/A: APPLIED PROTECTIVE TREATMENT AND PAINT ON EXISTING REPAIR DOUBLER INTERNAL AREA LOCATED ON THE RIGHT HAND SIDE FR69-FR 70 BETWEENSTR 31R AND STR 32R (LAV VENT EXHAUST) AS PER ER/A 589202-14AD REV A, SRM A320 51-21-11-801 AND SRM A320 51-23-00-801 JOB COMPLETE. (LP: 0183007)
